# SDR P5CA9700499

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 2830 · Fuel Dump System
- Part: Jettison Pump
- Part number: 6072301
- Condition: Failed Test
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESISTANCE CHECK REQUIRED BY AD 97-0317 FAILED ON NR 2 MAIN OUTBOARD FUEL JETTISON PUMP.  REPLACED FUEL JETTISON PUMP PER BAC MM 28-31-01.
